Michigan, 2021

Tornado and Flash Flooding in Michigan, June 25 to 26, 2021

June 25 to 26, 2021 · NWS DTX · 8 events in 6 counties and zones

After several weeks of moderate to severe drought conditions in Southeast Michigan, an active weather pattern brought widespread rainfall and flooding to Metro Detroit and surrounding areas during the weekend of June 25-27th. Low pressure tracking along a stalled stationary boundary interacted with a very moist subtropical air mass to produce widespread 3 to 5 inches of rainfall across Metro…

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
6
Property damage
$151 million
Crop damage
None recorded
Events
8

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS DTX wrote it up.

After several weeks of moderate to severe drought conditions in Southeast Michigan, an active weather pattern brought widespread rainfall and flooding to Metro Detroit and surrounding areas during the weekend of June 25-27th. Low pressure tracking along a stalled stationary boundary interacted with a very moist subtropical air mass to produce widespread 3 to 5 inches of rainfall across Metro Detroit (localized 6 to 8 inches), resulting in numerous reports of major flooding within the Detroit metro vicinity, especially Washtenaw and Wayne Counties. In addition to the heavy rain, an EF-2 tornado was observed near Port Austin in Huron County during this event just before 5 pm EST on June 26th.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Detroit, MI wrote its last area forecast discussion before the first event at Jun 25, 11:08 PM EST, 30 minutes earlier.

Area forecast discussion, Jun 25, 11:08 PM EST, 30 minutes before
Area Forecast Discussion
National Weather Service Detroit/Pontiac MI
1208 AM EDT Sat Jun 26 2021

.AVIATION...

Steady low level moisture flux along a frontal zone will continue to
support scattered to numerous convective showers overnight. Greatest
coverage across the Detroit corridor initially, before easing
northward through mid morning. Heaviest downpours translating into
IFR to MVFR visibility at times, with cloud bases within MVFR. A
persistent southwest gradient limits prospects for fog development
tonight despite the high near surface moisture content and recent
rainfall. Confidence in thunderstorm coverage and timing Saturday
remains very low. Greater potential appears to focus from PTK
northward mid afternoon into the evening hours, but largely depends
on the eventual downstream propagation of any remnant convection
from the west.

For DTW...Showers containing brief heavy downpours remain in the
vicinty through the early-mid morning hours. Little evidence to
suggest tsra with this activity. The greater risk for thunderstorms
appears to develop north of DTW Saturday.

.DTW THRESHOLD PROBABILITIES...

* Medium for ceiling at or below 5000 feet through the TAF period.

* Low for thunderstorms overnight and Saturday.

&&

.PREV DISCUSSION...
Issued at 1005 PM EDT Fri Jun 25 2021

UPDATE...

Pronounced convectively enhanced shortwave anchored over southeast
Michigan late this evening. Infusion of larger scale mid level
ascent still proving efficient within the background of a highly
moist, weakly unstable environment -- supporting a persistent,
chaotic coverage of showers locally. Radar trends suggest a window
of greater stability will emerge within the immediate wake of this
vort max across northern sections, offering a brief reprieve from
convective potential overnight. Southern sections remain more
susceptible to development, owing to steady nocturnal moisture flux
and effective retention of a weakly unstable profile under
persistent 30-40 knot southwest flow across the 850-925 mb layer.
Recent HRRR guidance points to an increase in shower coverage from
south to north through the morning hours within this pattern, likely
augmented by the northward migration of the composite frontal
zone/outflow now fixated near the OH/MI border. Locally heavy
rainfall a clear risk to accompany any development, but window for
possible organized convection and accompanying severe risk remains
muted given limited instability.

Minor evening forecast update to account for near term trends and
expectations for the remainder of the night.

PREV DISCUSSION...
Issued at 416 PM EDT Fri Jun 25 2021

DISCUSSION...

Areas generally along and south of I 96 have been upgraded to a
Slight Risk with a 5% tornado probability. The potential for tornado
development remains highly conditional to any breaks in the cloud.
Need to stress it will only take a short time period of insolation
to generate surface based instability given peak late June incoming
solar radiation power. Most recent hires soundings point to a
relatively shallow high CAPE density profile that is typical in mini-
supercell setups along with very low LCL heights. Given vorticity
rich environment immediately in advance of MCV feature, the
potential exists for mini-supercell activity for any area that
experiences sunshine between 20-02Z. See Update discussion issued
earlier for more information.

Will continue to monitor observed rainfall amounts versus forecasted
QPF totals over the coming forecast periods for the need of a Flash
Flood Watch or Flood Watch. The main deep moisture axis or
atmospheric river of near/greater than 2.0 inch PWAT that MIMIC-TPW
product shows overhead is forecasted to remain in vicinity of
Southeast Michigan through the upcoming weekend. However, the
details do matter as model data does show a northern migration of
the axis to points along and north of M46 by midday Saturday, then
eventually wavering down to south of I 94 and south of Michigan
border by late Sunday. Low confidence exists and it remains
difficult to pin down exactly where deep convective/highest rainfall
rates on a 6 hour by 6 hour basis. Because of this low temporal/low
spatial certainty, will be forgoing the issuance of a Flood Watch or
Flash Flood Watch this issuance. Given dry antecedent soil
conditions and relatively lower amounts the feeling is that any
flooding issues this evening can be addressed with short fuse
Urban/Small Stream Advisories or Flash Flood Warning.

Anomously, deep upper level composite trough digging into the
Dakotas and corresponding height falls will cause main baroclinic
zone axis to lift northward as a warm front on Saturday. Models
disagree on amount of activity before noon, with latest extended
runs of HRRR relatively dry and HREF 6 hourly ensemble mean rainfall
amounts of less than .5 inch. By afternoon, two items worth
monitoring will be severe weather risk, and the potential for the
training of convection during the late afternoon and evening. Latest
Swody2 includes Southeast Michigan as a Marginal Designation for
severe weather. All indications are that opacity of cloud will be
less which will result in greater destabilization acorss the cwa.
Model soundings support low convective heights resulting in surface
based and mixed layer CAPES of potential 2000 J/kg or greater. Main
axis of kinematics will reside over north half of Lower Michigan
including northwern sections of the cwa, 0-6km bulk shear of +35
knots. Unidirectional wind direction and approximately 50 knots wind
magnitudes down to 4000 ft agl points to much more organized
damaging wind potential. The low confidence part of the forecast
moving forward is exactly where the activity is favored, models
suggest some capping/CIN centered at roughly 5.5 kft agl building in
from the south. Attm, the higher potentia for linear mode/smaller
dyanmic bow echo activity appears to be north of I 69. With that
stated, the potential for large Cape density through the tropopause
and hires signal for discrete cells may potentiall bring all severe
types in play.

Increasing upper level jet entrance region dynamics combined with
deep potential vorticity reservoir is expected to result in low
pressure tracking across portions of Wisconsin and northern Great
Lakes/SOO on Sunday. A ton of questions exist on where exactly the
deep synoptic forcing will occur. However, high confidence exists
that main midlevel moisture axis 700-500mb will reside directly over
Southeast Michigan during the day on Sunday. Models do suggest a
persistence setup with diabatic heating leading to 1500-2000 J/kg
surface based CAPE and unidrectional southwest wind profile. Latest
Swody3 includes Southeast Michigan in a Marginal Risk for Severe
weather.

MARINE...

Unsettled weather continues over the central Great Lakes today into
tonight as a wave of low pressure tracks along a stalled frontal
boundary. Moisture is abundant across the region with numerous
showers, heavy at times, and a few thunderstorms likely to continue.
Wind gusts will generally remain between 20 and 25 kt through
midnight with Small Craft Advisories in effect for all nearshore
waters outside of Saginaw Bay. Any thunderstorms will have potential
to produce locally stronger winds and higher waves which would lead
to localized hazardous boating conditions as well. Southeasterly
winds this afternoon veer to southwesterly tonight as the low
pressure departs the region. A brief lull in precip is possible
early Saturday, but another round of showers and storms is then
likely the rest of the day as southwest flow advects in another
surge of moisture. A second round of Small Craft Advisories may be
needed over western Lake Erie and Lake St. Clair on Saturday.
Numerous showers and storms are likely to continue Sunday and into
the early week.

HYDROLOGY...

A frontal boundary will stall across the Great Lakes with a
subtropical airmass lifting into the region. Very moist conditions
will hold through at least the weekend. This environment combined
with passing low pressure systems and upper-level disturbances will
bring several rounds of on and off heavy rain showers in addition to
periods of embedded thunderstorms. Shower and thunderstorms will be
likely today with best chances occuring this afternoon and evening.
While storm total accumulations will be highly dependent on
thunderstorm activity and where the frontal boundary over northern
lower michigan sets up, the first opportunity for widespread heavy
shower and embedded thunderstorm activity will be this afternoon
into the evening with the passage of the first low pressure system.
Additional rain activity, heavy at times, will continue Saturday
into Sunday following the passage of the low pressure system.

There is extremely high confidence that rainfall totals will
reach or exceed 1.5 inches across most portions of SE MI by Sunday
morning, with possible totals ranging somewhere between 2-4 inches.
Localized higher rainfall amounts expected with thunderstorm
activity. Impacts include rises on area rivers with the potential
for flooding in urban and low-lying areas. An isolated to scattered
risk for flash flooding will exist over all of SE MI with this set-
up, also highlighted in WPCs Excessive Rainfall Forecast.

&&

.DTX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
Lake Huron...NONE.
Lake St Clair...NONE.
Michigan waters of Lake Erie...NONE.
&&

AVIATION.....MR
UPDATE.......MR
DISCUSSION...CB
MARINE.......TF
HYDROLOGY....DRK

You can obtain your latest National Weather Service forecasts online
at www.weather.gov/detroit.
Hazardous weather outlook, Jun 25, 3:37 AM EST, 20 hours 1 minute before
Hazardous Weather Outlook
National Weather Service Detroit/Pontiac MI
437 AM EDT Fri Jun 25 2021

MIZ047>049-053>055-060>063-068>070-075-076-082-083-260900-
Midland-Bay-Huron-Saginaw-Tuscola-Sanilac-Shiawassee-Genesee-Lapeer-
St. Clair-Livingston-Oakland-Macomb-Washtenaw-Wayne-Lenawee-Monroe-
437 AM EDT Fri Jun 25 2021

This hazardous weather outlook is for portions of southeast
Michigan.

.DAY ONE...Today and Tonight

There is a marginal risk of severe weather today. Best chance will be
generally along and south of a line from Flint to Port Huron. Wind
gusts to 60 mph will be the main threat although an isolated tornado
will also be possible. Storm motion will be northeast around 40 mph.

Several rounds of showers and thunderstorms may lead to flooding
concerns across the region. Please see the hydrology section of the
forecast for details on rain and flooding potential.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Active period of weather continues Saturday and possibly into early
next week, characterized by periods of heavy rainfall with some
thunderstorm activity. The main threat for thunderstorm activity will
be torrential rainfall and training, which could lead to localized
flooding concerns. Additionally, there is a marginal risk for severe
weather on Saturday, with isolated damaging wind gusts to 60 mph
being the main concern.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

LCZ460-LEZ444-LHZ361>363-421-422-441>443-462>464-260900-
Lake St Clair-
Michigan Waters of Lake Erie from Detroit River to North Cape MI-
Lake Huron from 5NM east of Mackinac Bridge to Presque Isle Lt
beyond 5 NM off shore-
Lake Huron from Presque Isle Light to Sturgeon Point MI beyond 5NM
off shore-
Lake Huron from Sturgeon Point to Alabaster MI beyond 5NM off shore-
Outer Saginaw Bay SW of Alabaster to Port Austin MI to Inner Saginaw
Bay-Inner Saginaw Bay SW of Point Au Gres to Bay Port MI-
Port Austin to Harbor Beach MI-Harbor Beach to Port Sanilac MI-
Port Sanilac to Port Huron MI-
Lake Huron from Port Austin to Harbor Beach beyond 5NM Off Shore-
Lake Huron from Harbor Beach to Port Sanilac beyond 5NM Off Shore-
Lake Huron from Port Sanilac to Port Huron beyond 5NM Off Shore-
437 AM EDT Fri Jun 25 2021

This hazardous weather outlook is for portions of Lake Erie, Lake
Huron and Lake St Clair.

.DAY ONE...Today and Tonight

There is a marginal risk of severe weather today. Best chance will be
generally along and south of a line from Flint to Port Huron. Wind
gusts to 50 knots will be the main threat although an isolated
water spout will also be possible. Storm motion will be northeast
around 35 knots.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Active period of weather continues Saturday and possibly into early
next week, characterized by periods of heavy rainfall with some
thunderstorm activity. There is a marginal risk for severe weather
on Saturday, with isolated damaging wind gusts to 50 knots being the
main concern.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

You can obtain your latest National Weather Service forecasts online
at www.weather.gov/detroit.

DRK

In the hours before

Local storm report, Jun 25, 7:18 PM EST, 4 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
818 PM EDT FRI JUN 25 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     HEAVY RAIN       5 S AUBURN              43.53N 84.08W
06/25/2021  M1.06 INCH       SAGINAW            MI   ASOS

            24 HOUR RAINFALL TOTAL MEASURED AT MBS INTERNATIONAL
            AIRPORT.

0800 PM     HEAVY RAIN       2 ENE ROMULUS           42.23N 83.33W
06/25/2021  M1.05 INCH       WAYNE              MI   ASOS

            24 HOUR RAINFALL TOTAL MEASURED AT DETROIT METRO AIRPORT.

&&

TF
Local storm report, Jun 25, 7:25 PM EST, 4 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
825 PM EDT FRI JUN 25 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     HEAVY RAIN       2 E YPSILANTI           42.25N 83.58W
06/25/2021  M1.42 INCH       WASHTENAW          MI   TRAINED SPOTTER

            24 HOUR RAINFALL TOTAL.

0820 PM     HEAVY RAIN       2 S ARMADA              42.81N 82.88W
06/25/2021  M4.00 INCH       MACOMB             MI   TRAINED SPOTTER

            11 HOUR RAINFALL TOTAL.

&&

TF
Local storm report, Jun 25, 7:28 PM EST, 4 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
828 PM EDT FRI JUN 25 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 PM     HEAVY RAIN       6 SE PONTIAC            42.59N 83.21W
06/25/2021  M4.14 INCH       OAKLAND            MI   TRAINED SPOTTER

            24 HOUR RAINFALL TOTAL.

&&

TF
Local storm report, Jun 25, 7:35 PM EST, 4 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
835 PM EDT FRI JUN 25 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0803 PM     MARINE TSTM WIND 4 NNE GROSSE POINTE     42.43N 82.87W
06/25/2021  M41.00 MPH       LCZ460             MI   MESONET

            MEASURED AT GROSSE POINTE YACHT CLUB.

0816 PM     MARINE TSTM WIND 5 ESE MOUNT CLEMENS     42.57N 82.80W
06/25/2021  M52.00 MPH       MACOMB             MI   MESONET

            MEASURED AT LAKE ST. CLAIR METROPARK.

0833 PM     HEAVY RAIN       ROYAL OAK               42.51N 83.15W
06/25/2021  M2.01 INCH       OAKLAND            MI   TRAINED SPOTTER

            14 HOUR RAINFALL TOTAL.

&&

TF
Local storm report, Jun 25, 8:04 PM EST, 3 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
904 PM EDT FRI JUN 25 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0837 PM     HEAVY RAIN       2 WNW ST. CLAIR SHORES  42.51N 82.93W
06/25/2021  M1.21 INCH       MACOMB             MI   TRAINED SPOTTER

            14 HOUR RAINFALL TOTAL.

0900 PM     HEAVY RAIN       SW TROY                 42.58N 83.15W
06/25/2021  M2.87 INCH       OAKLAND            MI   TRAINED SPOTTER

            24 HOUR RAINFALL TOTAL.

&&

TF
Local storm report, Jun 25, 11:04 PM EST, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Detroit/Pontiac MI
1204 AM EDT SAT JUN 26 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1202 AM     HEAVY RAIN       SOUTHGATE               42.20N 83.21W
06/26/2021  M1.64 INCH       WAYNE              MI   TRAINED SPOTTER

            17 HOUR RAINFALL TOTAL.

&&

XX

The radar

The Detroit radar (KDTX), 62 km away, was scanning. The volume nearest the first event began at 04:34 UTC.

Open the radar archive at this moment

Event by event

4 flash flood, 2 flood, 1 tornado, 1 thunderstorm wind. Local standard time, as filed.

Flash Flood, Washtenaw

When
June 25, 11:38 PM EST to June 26, 4:54 AM EST
Where
Washtenaw County, 0.61 mi SSW of Lyndon Center to 2.22 mi N of Rowes Corner
Cause
Heavy Rain
Property damage
$7.5 million
Reported by
Emergency Manager
Coordinates
42.372, -84.086

Numerous roads became impassable due to flash flooding. Parts of Ann Arbor received around 5.5 inches of rainfall, with Ypsilanti reporting the highest total of 6.76 inches. Around 3 inches of rainfall was reported near Saline and Dexter. Forty-four homes suffered major flood damage, while 127 homes experienced flood damage across the county.

Flash Flood, Wayne

When
June 26, 12:30 AM EST to 4:54 AM EST
Where
Wayne County, 3.66 mi W of Northville to 1.51 mi N of Belleville Arpt
Cause
Heavy Rain
Property damage
$139 million
Reported by
Emergency Manager
Coordinates
42.436, -83.551

Numerous roads and highways became impassable due to flooding. Four to eight inches of rainfall was reported in and around downtown Detroit, with Grosse Pointe Park reporting the highest total of 8.19 inches. Almost 15,000 homes suffered major flood damage, with close to 6000 homes experiencing minor flood damage across the northern part of county.

Flash Flood, Oakland

When
June 26, 2:00 AM EST to 6:00 AM EST
Where
Oakland County, 1.78 mi ENE of Oakwood to 1.92 mi E of Ferndale
Cause
Heavy Rain
Property damage
$2.0 million
Reported by
Emergency Manager
Coordinates
42.438, -83.437

Roads and basements became flooding across southern Oakland county as 3 to 4 inches of rain was reported.

Flash Flood, Macomb

When
June 26, 2:00 AM EST to 6:00 AM EST
Where
Macomb County, 1.91 mi NNW of Pleasant Ridge to 2.38 mi ENE of Roseville
Cause
Heavy Rain
Property damage
$1.0 million
Reported by
Emergency Manager
Coordinates
42.505, -83.086

Roads and basements became flooding across southern Macomb county as 3 to 4 inches of rain was reported.

Flood, Washtenaw

When
June 26, 4:54 AM EST to 3:00 PM EST
Where
Washtenaw County, 0.61 mi SSW of Lyndon Center to 2.22 mi N of Rowes Corner
Cause
Heavy Rain
Reported by
Emergency Manager
Coordinates
42.372, -84.085

Flood waters from flash flooding slowly receeded.

Flood, Wayne

When
June 26, 4:54 AM EST to 3:00 PM EST
Where
Wayne County, 3.66 mi W of Northville to 1.51 mi N of Belleville Arpt
Cause
Heavy Rain
Reported by
Emergency Manager
Coordinates
42.430, -83.552

Flood waters from flash flooding slowly receeded. Moderate flooding was also observed along the Rouge River.

Tornado, Huron

When
June 26, 4:49 PM EST to 5:00 PM EST
Where
Huron County, 1.17 mi NNE of Port Crescent to 1.47 mi NW of Grind Stone City
Rating
EF2
Path length
6.84 mi
Path width
400 yd
Injuries
6 direct, 0 indirect
Property damage
$1.9 million
Reported by
NWS Storm Survey
Coordinates
44.015, -83.039

A tornado touched down 4 miles SW of Port Austin just north of the intersection between Port Crescent Rd and Sand Rd. The tornado began as an EF-0, producing several snapped trees and tree limbs, uprooted trees, and damage to barns and outbuildings. The tornado then tracked northeast and crossed M-53 just south of its intersection with M-25. At this point, the tornado produced EF-2 damage to six houses, with three roofs completely detached, one house with major roof damage, two garages and one barn completely destroyed, and substantial tree damage. Estimated peak winds were 120 mph.|The tornado continued to track northeast toward N Hellems Rd and paralleled Pointe Aux Barques Rd, where numerous pine trees were damaged or destroyed and |some hardwood trees were snapped, consistent with EF-1 damage. The |tornado then tracked across the Eagle Bay public access point and |into Lake Huron.

Thunderstorm Wind, Saginaw

When
June 26, 5:15 PM EST
Where
Saginaw County, 2.3 mi NNW of Chesaning Arpt
Measured
52 kt (60 mph) estimated gust
Reported by
Broadcast Media
Coordinates
43.210, -84.150

Several large tree limbs and a mature tree blown down.

What these are

Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
Flood
Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Michigan in 2021Every state in 2021This day in weather historyThe tornado archive for Michigan, 2021Warnings in Michigan, June 2021

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 970140, 970143, 970145, 970146, 970142, 970147, 970108, 970107.